| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
03/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight: information unknown/not provided.Manufacturer telephone number: (b)(4).Device evaluated by mfr: the intraocular lens (iol) is not returning for evaluation as it is discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to refractive surprise.Vision pre-operative (op): 20/60 and vision post-operative (op): 20/40.The patient had residual refractive error post lens implantation causing blurry vision.At explant, there was an incision enlargement, however, sutures or a vitrectomy were not required.Another johnson & johnson lens, different model and lower diopter (zxt300 18.0), was successfully implanted as a replacement.The explanted lens was inadvertently discarded.The patient had no complaints at time of discharge.No additional information was provided.